MathSciNet Relay Station
MathSciNet bibliographic data
MR1630979 (99b:11127) 11R58 (11G09 11M41 11R42)
Sheats, Jeffrey T. The Riemann hypothesis for the Goss zeta function for $\bold F\sb q[T]$. J. Number Theory 71 (1998), no. 1, 121–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement